Facebook Pixel
EmpowHER Guest

got my flu and pneumonia shot yesterday and it really hurts why?

By Anonymous September 25, 2011 - 3:53pm
Rate This

Add a Comment1 Comments

Hi Anon,

Unfortunately, one of the side effects of these vaccines (particularly flu) is pain, redness, soreness, and possibly swelling at the injection site. The pain should go away after a few days. If it persists you may benefit from reading this thread: http://www.empowher.com/community/ask/pain-arm-after-flu-shot

I hope you feel better soon. Remember that you can take an over the counter pain reliever such as Tylenol or Motrin to help ease the pain.

Best Wishes,


September 25, 2011 - 4:32pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.